At your own risk: I have not had medical training, which may be a distinct advantage
Clostridium Difficile (C.Diff) is a nasty superbug that ruins peoples’ lives. C.Diff is a normal part of many people’s microbiota (bugs in their guts) without causing any problems. It is also caught from medical facilities like hospitals and nursing homes. C.Diff is a problem following the use of antibiotics: C.Diff becomes dominant once the microbiotic balance is disturbed.
Clostridium Difficile has two forms: an anaerobic form that exists inside the body and spores that can survive in an aerobic environment i.e. outside the body. The spores are how C.Diff spreads. The spores germinate as a response to bile fluids and thereby infect or re-infect a host person.
Clostridium Difficile spores are sealed as protection to an aerobic environment. This protection is often called a biofilm although I have also seen the term biofilm used in different ways (e.g. like the stubborn, dirty marks that need to be cleaned away). C.Diff spores are able to survive for many months in an aerobic environment because of this sealed protection e.g. a hospital floor, and are resilient to many cleaning agents i.e. everything except chlorine bleach and possibly steam.
The common symptom of Clostridium Difficile infection is frequent, watery diarrhoea typically with about ten episodes a day. You can be fairly certain if there is also recent use of antibiotics. The infection can progress to damage the colon and many people die from complications like toxic megacolon, sepsis, pseudomembranous colitis, etc. The large intestine (colon) becomes damaged.
Warning: The last thing you want to do in the case of Clostridium Difficile Infection is use normal diarrhoea treatments like loperamide (Imodium). That can lead to nasty conditions like toxic megacolon.
I devised a treatment plan after being told that I had tested positive for C.Diff. It was either that or take yet more antibiotics that may not work. I wanted to attack C.Diff in many ways and it seems to have worked with huge success i.e. within 48 hours.
The treatment is Turmeric (Curcumin), Charcoal and Diatomaceous Earth. Turmeric is recognised as a powerful medicine for all sorts of things. Charcoal is typically used in cases of poisoning. It binds to many nasty substances and then ejects them from the body. Diatomaceous Earth (DE) is hard silica in intricate shapes. DE is expected to damage the protective sheath around C.Diff spores and assist in ejection from the body. It is also expected to abrasively clean the inside of intestine walls dislodging C.Diff spores as well as other detritus. Make sure that it’s food grade Diatomaceous Earth.
I took huge doses of all three items. I used simple Turmeric powder from the grocers and stirred teaspoons of it into water. I bought 100 Charcoal tablets which I used in two and a half days. I used teaspoons of DE in water. I repeatedly took these and was cured in two days.
I also drank large quantities of brandy and nice foreign lager and consumed quite a bit of honey of an acceptable standard. NB Many honeys are known to have antibiotics in them – avoid Chinese and honeys from undisclosed sources.
12.50 edit: These 3 items are ridiculously cheap and typically regarded to be benign so there is no reason not to continue taking them. [ed: There are warnings that Charcoal can inhibit the action of drugs.] Please refer to this treatment regime as dizzy doctor.
ed: You could also progress to using Probiotics especially Saccharomyces Boulardii in an attempt to regain a healthy and protective gut flora.
Turmeric or Charcoal may work on their own. I found DE not to work on it’s own although it is useful to minimise the severe symptoms. Why not use them in combination if they work so well?
13/1/17 Modern medicine considers the absence of symptoms to be C.Diff infection (CDI) cured. It is accepted that the patient may still be colonized but shows no ill-effects. This treatment certainly achieves that very quickly. In my own case it appears that I should also address the additional burden of excessive drinking.
While I support the NHS, I do not have blind faith. The NHS is so vast that there are sure to be mistakes and bad practice. I am concerned that a GP prescribed Clindamycin – widely recognised as the worst antibiotic for causing CDI – and [ed: then] Clarithromycin
shortly days after symptoms of very severe CDI. CDI – or at least what CDI develops into – is often fatal. I would say that GPs at my practice have ignorantly gambled with my life.